This case involves a seventy-two-year-old male, with a medical history of Parkinson’s disease, who presented to the emergency room after sustaining a deep laceration to his leg. The patient was admitted and over the next few days, the leg became severely inflamed and the patient became increasingly confused, with a sudden change in his mental status. Shortly after, the patient began experiencing mental health status changes, and the patient’s PCP gave orders to start Haldol every four to six hours. The doctor’s physician assistant reiterated to the patient to get plenty of rest and take Haldol according the doctor’s orders. The patient’s condition continued to deteriorate to the point where he could not eat or drink and no longer had the ability to control bowel or bladder function. It was also suspected that the patient had an episode of neuroleptic malignant syndrome that went untreated during his hospital stay. Following his hospital stay, the patient was severely mentally incapacitated and was no longer able to perform activities of daily living.